Meridian surfaces in $\mathbb{E}^{4}$ with pointwise 1-type Gauss map
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 911-922
Published online May 31, 2014
Kadri Arslan, Bet\"{u}l Bulca, and Velichka Milousheva
Uluda\u{g} University, Uluda\u{g} University, ``L. Karavelov" Civil Engineering Higher School
Abstract : In the present article we study a special class of surfaces in the four-dimensional Euclidean space, which are one-parameter systems of meridians of the standard rotational hypersurface. They are called meridian surfaces. We show that a meridian surface has a harmonic Gauss map if and only if it is part of a plane. Further, we give necessary and sufficient conditions for a meridian surface to have pointwise 1-type Gauss map and find all meridian surfaces with pointwise 1-type Gauss map.
Keywords : Meridian surfaces, Gauss map, finite type immersions, pointwise 1-type Gauss map
MSC numbers : 53A07, 53C40, 53C42
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd